# SDR ASOA201705183164

- Difficulty date: May 18, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 30,654 hours, 18,450 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 14521904421
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB TO HORIZONTAL STAB LT SPHERICAL BEARING HOLE CORRODED.  CORROSION REMOVED IAW SRM 54-30-02, TABLE 201, REWORK 1.
